# SDR UALA2013072405205

- Difficulty date: July 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,830 hours, 11,361 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Scupper
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE OIL SCUPPER DRAIN EXHAUST CRACKED. REPLACED CORE COWL IAW MM 71-11-06 P 401.
